# SDR SIMA20161129002

- Difficulty date: November 29, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 44,131 hours, 37,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLASHLIGHT HAS NO RED CHARGE LIGHT. REMOVED AND REPLACED CABIN FLASH LIGHT IAW STANDARD MTX PRACTICES.
